# SDR LR7A2025121603797

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 43,183 hours, 28,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 7075T60125
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5303, FOUND UNDOCUMENTED WINDOW FRAME REPAIR AT FS121-165, RBL28-54, WL237-260. / REPAIRED IAW LAC MEA 382-53-25-085.    NR# 1001335934.
